# SDR ASOA20121126155

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 537
- Aircraft time: 26,713 hours, 20,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 54651
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 BATTERY FOR EMERGENCY LIGHT IN CEILING IS INOPERATIVE.  R & R NR 4 EMERGENCY LIGHT BATTERY. OPS CHECKED GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
